# SDR ABXA040162

- Difficulty date: April 22, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 58,210 hours, 62,453 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 9957576501
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP LOWER OUTBOARD SURFACE HAD NUMEROUS PLACES WITH SURFACE CORROSION AND EVIDENCE OF INNER CORROSION. SKIN BULGED AROUND RIVET HEADS. REPAIRED TRAILING EDGE SEGMENT IAW DC-9 SRM.
